It is also from pounding the cotton to get remains of dope out theby breaking up the cotton.. the fiber runs through your blood stream and heart causing chills severe shaking You feel pretty bad for a few hours.. not as long as wd but definitely pushing the envelope.. lesa
Lesa is more on the ball with this one ... also some school of thought that its a viral thing associated with cotton ..... BUT to answer the question ..... strong withdrawal is much worse than cotton fever ... the so called cotton fever doesnt last all that long and isnt quite as intense as the withdrawals - - dont get me wrong .. its no fun .. best to stay well away from both.
dominosarah no i did not shot up again...i been clean for quite a little while..i plan to stay this way at least for a li lwhile..i mean im not gonna lie to myself or you guys but i will prob end up using again but i msure as hell gonna try my hardest!! i just feel like i need to use b/c i have no family support..they pretty much gave up on me and dont have any hope and dont really know what i mgoin thru so they cant understand me soi they just think im a junky although i never stole from my parents or from any1 else.When i was sick i never did anythin to get my next fix i just kinda dealt with it but wenever ihad money id blow my whole paycheck and not even have 2 doillars left in my pocket for a coffe.!!...well see if istay clean though i really want to but the real test is tomrrow cuz iget my pay check tomrrow.thnaks guys for the support your pretty much all ihave and its so great i found this site yesterday
Eeek cotton fever.... I had it a few times cuz I used to mash that cotton to get every last tiny molecule that might have been there. But this one time it was so bad I was having seizures and couldn't talk - oh wow it was bad. What's worse.... depends on how big the dope habit and how bad the cotton fever! Eeek I'm so glad I don't have to worry about those things anymore!!
Nicky - I had that same mindset before - "I want to stay clean but I'll probly use again". As cheesy as the saying is you really have to just take it one day at a time. Trying to look at it as a whole is pretty daunting. What you're thinking about all this will play a huge factor... try not to set yourself up. There's always support here so stick around!
Hey Nickysixx Cattalina is right.. take it one day at a time. you can do it.. getting dope sick off and on su cks big time.. it really takes it out of us and hard on our bodies we go through a tremendous amount of stress in blood pressure and stomach issues.. not to mention the bouncing around of emotions. many of us moved to escape our environment.. Hope you stick with us.. I will look for the post.. got paid and did not score :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.